MAUDE Adverse Event Report: LUTONIX 035 DRUG COATED PTA BALLOON CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX 035 DRUG COATED PTA BALLOON CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 09/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed this is the only complaint associated this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left popliteal artery.Approximately 6 months after the index procedure, the patient¿s left popliteal vessel was reportedly reoccluded.A clinically driven revascularization was performed at this time.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED PTA BALLOON CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
MDR Report Key8555579
Report Number3006513822-2019-00064
Device Sequence Number467727
Product Code ONU
UDI-Device Identifier00801741088667
UDI-Public(01)00801741088667
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2017
Device Model Number9004
Device Catalogue NumberLX351304100
Device Lot NumberGFZE1107
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight98